# SDR SWAA2022020827147

- Difficulty date: January 11, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 37,153 hours, 21,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE FLAP SHELF O/B OF THE #3 CANOE UPPER FIXED TE PANEL VERTICAL SEAL RETAINER IS CRACKED / REMOVED AND REPLACED LEFT WING TE FLAP SHELF O/B OF THE #3 CANOE UPPER FIXED TE PANEL VERTICAL SEAL RETAINER PER SRM 51-40-02.
